Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Womb removal due to bleeding, good gynecologist in Bangalore?

Hi I am lookin for a good gynae in Bangalore as I need to get my sister for check up Doctors have told my sisted that they will have to remove her womb as there seems to be some sort of bleeding ., please advise.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Bleeding per vagina occur due to numerous cause. Age, the cause of bleeding, the marital status and size of the family of the patient are all considered while deciding the proper treatment of this problem.

As your sister's doctors have decided to remove uterus (hysterectomy), you are right in taking a second opinion. - we have user written reviews about gynecologist practising in Bangalore. I hope this link will guide you to a good gynecologist close to your location.

Hope I have been helpful.

All the best!!
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor